# SDR 00FDEA00843

- Difficulty date: December 1, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 33,516 hours, 24,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 444  DURING ROUTINE INSPECTION, SUPPORT ANGLE FROM BS 1050-1070, STR 27R FOUND CORRODED.  R&R & FAB PER IAW BAC 727 SRM 51-20-1, 51-30-2.
